Case No. 113

How would you rate this case?

Awful

Poor

Average

Good

Perfect

Flag/Report
Case No. 113

Instructions:

What is the issue?

Let us know in a brief paragraph or sentence why you are flagging this case. Here are some other issues we, at Medzcool, would like to know about:

  • Spam or misleading content
  • Violation of privacy
  • Unnescessary sexual content
  • Unnescessary violent content
  • Hateful or abusive content
  • Promotion of harmful acts

Report:

Flagged cases and users are reviewed withing 24 - 48 hours upon submission of a report. The report will be reviewed to determine whether the case and it's author (user) has violated Medzcool's Terms of Use and/or Community Guidelines. Accounts are penalized for violations to either the Terms of Use and/or Community Guidlines. Repeated violations can lead to account termination.

Thank you for your report, it will be reviewed within the next 24-48 hrs.
Chief Complaint:

"My friend is unconscious"

Published: Sept. 16, 2017
Case No. 113
Author: erinwiebe
CASE SCENARIO

You are called to an appartment building where a 24 y.o woman is unconscious at a party. Her friends called you, because they suspect she may have taken something over than the 4 cocktails they took together and some prescription medication one of the girls found in her mother's bedside table. You confirm that this medication is Dilaudid, but no one present knows how much your patient took. You make your way over to her and asses your patient, while checking her airway, where you find, and with a gloved hand remove a patch that has "fentanyl -25ug/h- fentanyl" written on it. You then check respiration and pulse where you note she has slow pulse, is breathing at 6/min and her pupils are 2.0 mm.

QUESTION

What intervention would you do next?

Ventilatory assistance with an oropharyngeal airway
Narcan 0.4-2 mg
Ventilatory assistance after rapid sequence intubation
Ventilatory assistance with a nasopharyngeal airway
Check blood glucose